# SDR PCAA0201007

- Difficulty date: January 5, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N851EX
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- Aircraft time: 21,910 hours, 23,804 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL FLIGHT 3906.  CREW REPORTED RIGHT MAIN AMBER GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION, RIGHT MAIN GEAR DOORS REMAINED OPEN.  PER THE CREW CHECKLIST GEAR WAS CYCLED, GEAR RETRACTED, DOORS CLOSED THEN LEFT AND RIGHT MAIN GEAR DOORS OPENED AND REMAINED OPEN.  MAINTENANCE INSPECTED AND FOUND PROXIMITY SWITCH WAS INTERFERING WITH OVER CENTER MECHANISM.  AFT CENTER DOOR RIGGED IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL 32-10-21.  PROXIMITY SWITCH RIGGED IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL 32-61-50.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
